# SDR CA000201024

- Difficulty date: January 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 34,262 hours
- Engine: Pwa PT6A27
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 9980035
- Condition: Frozen
- Location: Brake Assy
- Component: Brake Assy, Cleveland, 40203
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, THE LEFT OUTBOARD & RIGHT INBOARD MAIN WHEEL TIRES WERE FLATTENED.BOTH BRAKE UNITS FOUND TO BE FROZEN, NOT ALLOWING WHEELS TO TURN ON LANDING.SUBMITTER STATES THIS IS THE 2ND INCIDENT WITHIN 48 HRS.
